# SDR SWAA2024051476286

- Difficulty date: April 18, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON EMERGENCY EXIT HATCH DOOR LT AND RT SIDE PAX CABIN 2024-253432<[01] REPLACED BATTERY PACK ON EMERGENCY EXIT HATCH DOOR LT AND RT SIDE PAX CABIN IAW B737-700 AMM 33-51-06-960-805   PERFORMED TEST: TEST IS OK;[02] REPLACED BATTERY PACK ON EMERGENCY EXIT HATCH DOOR LT AND RT SIDE PAX CABIN IAW B737-700 AMM 33-51-06-960-805
